Singular Yang-Mills connections
Journées équations aux dérivées partielles (1995), article no. 8, 15 p.
@article{JEDP_1995____A8_0,
     author = {Rade, Johan},
     title = {Singular {Yang-Mills} connections},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {8},
     publisher = {Ecole polytechnique},
     year = {1995},
     zbl = {0896.58017},
     mrnumber = {96k:58049},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1995____A8_0/}
}
TY  - JOUR
AU  - Rade, Johan
TI  - Singular Yang-Mills connections
JO  - Journées équations aux dérivées partielles
PY  - 1995
DA  - 1995///
PB  - Ecole polytechnique
UR  - http://www.numdam.org/item/JEDP_1995____A8_0/
UR  - https://zbmath.org/?q=an%3A0896.58017
UR  - https://www.ams.org/mathscinet-getitem?mr=96k:58049
LA  - en
ID  - JEDP_1995____A8_0
ER  - 
Rade, Johan. Singular Yang-Mills connections. Journées équations aux dérivées partielles (1995), article  no. 8, 15 p. http://www.numdam.org/item/JEDP_1995____A8_0/

[DK] S. K. Donaldson and P. Kronheimer, The geometry of four-manifolds, Oxford University Pr., Oxford, 1990. | MR 92a:57036 | Zbl 0820.57002

[K] P. B. Kronheimer, Embedded surfaces in 4-manifolds, in : Proceedings of the International Congress of Mathematicians (Kyoto 1990), Springer, Tokyo, Berlin, 1991, pp. 529-539. | MR 93d:57066 | Zbl 0746.53041

[KM1] P. B. Kronheimer and T. S. Mrowka, Gauge theory for embedded surfaces I, II, Topology 32 (1993), 773-826 ; 34 (1995), 37-97. | Zbl 0799.57007

[KM2] P. B. Kronheimer and T. S. Mrowka, Recurrence relations and asymptotics for four-manifolds invariants, Bull. Amer. Math. Soc. 30 (1994), 215-221. | MR 94k:57046 | Zbl 0815.57010

[KN] S. Kobayashi and K. Nomizu, Foundations of Differential Geoemtry, vol. 1, Interscience, New York, 1963. | Zbl 0119.37502

[L] H. B. Lawson, Jr., The theory of gauge fields in four dimensions, Amer. Math. Soc., Providence, Rhode Island, 1985. | Zbl 0597.53001

[R1] J. Råde, Singular Yang-Mills fields. Local theory I, J. reine angew. Math. 452 (1994), 111-151. | MR 95g:58053 | Zbl 0795.53024

[R2] J. Råde, Singular Yang-Mills fields. Local theory II., J. reine angew. Math. 456 (1994), 197-219. | MR 95j:58031 | Zbl 0830.53024

[R3] J. Råde, Singular Yang-Mills fields. Global theory, International J. Math. 4 (1994), 491-521. | MR 95g:53031 | Zbl 0826.58010

[SS] L. M. Sibner and R. J. Sibner, Classification of singular Sobolev connections by their holonomy, Commun. Math. Phys. 144 (1992), 337-350. | MR 93a:58042 | Zbl 0747.53024

[T] C. H. Taubes, The Seiberg-Witten invariants, videotaped lectures, Amer. Math. Soc., Providence, Rhode Island, 1995. | MR 96b:57039 | Zbl 0873.57003

[U1] K. K. Uhlenbeck, Connections with Lp bounds on curvature, Comm. Math. Phys. 83 (1982), 31-42. | MR 83e:53035 | Zbl 0499.58019

[U2] K. K. Uhlenbeck, Removable singularities in Yang-Mills fields, Commun. Math. Phys. 83 (1982), 11-30. | MR 83e:53034 | Zbl 0491.58032

[U3] K. K. Uhlenbeck, The Chern classes of Sobolev connections, Commun. Math. Phys. 101 (1985), 449-457. | MR 87f:58028 | Zbl 0586.53018